NSJOM Vol 32. No. 1
A. Nikolić Jovan Karamata (1902-1967) 1-5
V. Popa, T. Noiri On upper and lower weakly a-continuous multifunctions 7-24
Á. Száz Partial multipliers on partially ordered sets 25-45
E. Pap s-null-additive set functions 47-57
M. Megan, A. Pogan On a theorem of Zabczyk for semigroups of operators in locally convex space 59-71
M. Nedeljkov, D. Rajter A note on a one-dimensional nonlinear stochastic wave equation 73-83
M. A. Aquirre Taylor-type expansion of the k-th derivative of the Dirac delta in u(x1,...,xn)-t 85-92
M. Grulović Reduced products of infinite forcing systems 93-100
M. Chis, C. Chis Derival automorhisms of groups and a classification problem 101-107
S. Minčić Ricci type identities for non-basic differention in Otsuki spaces 109-125
V. Budimirović, B. Šešelja Operators H, S and P in the classes of p-semigroups and p-semirings 127-132
J. Kalinowski On rank equivalence and rank preserving operators 133-139
B. de Malafosse Variation of an element in the matrix of the first difference operator and matrix transformations 141-158
I. Dolinka A note on square extensions of bands 159-166
I. Petković A new method for WEB site protection and compression 167-178


NSJOM Vol 32. No. 2
P. Stavre
L. Popescu
The homogeneous lift G on the cotangent bundle 1-7
M. Grulović A note on infinite forcing 9-12
M. A. Khan
M. Najmi
On convex operator for (p,q)-analytic functions 13-21
Gh. Ivan Special morphism of groupoids 23-36
D. Mihailov
I. Stan
On Sparr and Fernandez's interpolation methods of Banach spaces 37-45
I. Stan Minimal and maximal description for the real interpolation methods in the case of quasi-Banach triples 47-53
M. Petrović-Torgašev
E. Šućurović
W-curles in Minkowski space-time 55-65
A. K. Ray
T. Ali
Ideals and divisibility in a ring with respect to a fuzzy subset 67-75
I. Chajda
B. Šešelja
A. Tepavčević
Weak congruence identities at 0 77-85
B. Fisher
J. D. Nicholas
Some results on the composition of distributions 87-94
Peics, J. Karsai Positive solutions of neutral delay differential equation 95-108
D. Caponetti
G. Lewicki
G. Trombetta
Control functions and total boundedness in the space Lo 109-123
I. Bošnjak A new alogorithm for the four counterfeit coins problem 125-130
I. Bošnjak
R. Madarasz
On some classes of good quotient relations 131-140
Gh. Munteanu Lagrange geometry via complex Lagrange geometry 141-154